# SDR IPXA2018092634437

- Difficulty date: September 14, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: 491B1330033001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT THRUST REVERSER STIFFENER,  FWD OF THE CASCADE VANE AT 2:30 POSITION WAS CRACKED.  REMOVED AND REPLACED THE STIFFENER IAW SRM 54-01-42.   MINOR.
